RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 44, Number 3, Pages 358–362 (Mi tmf3623)  

Translationally invariant gauge fields

A. V. Gaiduk


Abstract: All the gauge Yang–Mills fields invariant under translations are found.

Full text: PDF file (729 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 44:3, 795–798

Bibliographic databases:

Received: 29.06.1979

Citation: A. V. Gaiduk, “Translationally invariant gauge fields”, TMF, 44:3 (1980), 358–362; Theoret. and Math. Phys., 44:3 (1980), 795–798

Citation in format AMSBIB
\Bibitem{Gai80}
\by A.~V.~Gaiduk
\paper Translationally invariant gauge fields
\jour TMF
\yr 1980
\vol 44
\issue 3
\pages 358--362
\mathnet{http://mi.mathnet.ru/tmf3623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=596208}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 44
\issue 3
\pages 795--798
\crossref{https://doi.org/10.1007/BF01029044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LP32400006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3623
  • http://mi.mathnet.ru/eng/tmf/v44/i3/p358

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:120
    Full text:52
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019